Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Meth   »  
Showing results for :

Drinking milk to stop meth overdose

Public Forum Discussions
 

Does an overdose of drugs cause vomiting and spitting?

never died before so I have nothing to go on. I have heard drinking milk helps overdoses and that all ...I can t stop spitting up and eventually throwing up 12 hours after smoking crystal meth. I am ...
 

Should I be concerned for taking overdose of multivitamin?

. They suggested I drink some milk, so I did. I ve only had to go once, but I m concerned. Do you think there s any ...
 

Bumps on tongue, legs, feet turning purple. Smoke meth. Is it due to its overdose?

I smoke meth, wondering what these bumps are on my tongue after smoking and why my skin especially my legs and feet turn purple and the veins show. Also is it possible to overdose on meth and get sick ...
 

Alcohol after paracatemol Overdose

How long before it is safe to start drinking alcohol after an attempted paracatemol overdose ? ...
 

Is it safe to consume overdose of acitrom?

stopped monitering my INR few days back since it was stable around 3 from many days. I want to know what are the consequences of overdose of acitrom. Also, is there any threat of death because of such overdose ...
 

What is the treatment for signoflam overdose ?

. Still i forced myself to complete the course. Yet after 8 of each I stopped taking those medicines ...
 

What is the cause of death in case of drug overdose?

I am trying to find out if my brother suffered when he died. He died of an overdose Jan. 1 ... prescription drugs, alcohol & also Crystal Meth. I just need to know how he died. Was it respiratory failure ...
 

Can overdose of crystal meth result in rapid heartbeat?

about a month ago i was smoking crystal meth for 3 days straight not eating or sleeping the whole ..., was i overdosing or what? im still confused to this day ...
 

Could overdose of crystal meth cause numbness in ankle?

to move at all. I ve been using a lot of crystal meth for the past few days, been a junkie for 4 years now ... of an overdose. Is it something to worry about? I ve been doing 1-1.5gs of it everyday for the past week. Usually ...
 

Can overdosed paracetamol stop periods

i had my period started yesterday.....i was suffering from fever from the last 4 days....that is why i m on a very heavy dose of pcm....but my period just stopped 2day.....usually i have 3-4 day ...
Premium Questions
 

What are the side effects of Acetaminophen overdose?

overdose and I am not close to a hospital so I am reaching out trying to see if I am gonna be okay or if I am in real danger. I am 29 years old, 5` 10" 255lbs I never drink or smoke. Thank you so much Very ...
 

Does overdose of eltroxin cause adverse effects in children?

and monitored for 14 hrs. they told me that they could see few whitish substances but they said it could be milk ...
 

What should be done after accidental overdosed of milk of magnesia?

Hi I have accidentally overdosed on milk of magnesia that I took for constipation , and am now suffering from diarrhea-like symptoms. I have no kidney problems and have not taken this before. It has been ...
 

Anxiety, depression, taken iron supplements. Anxiety due to overdose of iron?

iron? I have Now stopped taking this supplement pills, but I am curious about this. ...
 

Took overdose of seroquel. Got anxiety attack. What are the possible side effect?

Hi. I am recuperating from a sever and inadvertent seroquel overdose. I do not have a psychotic ... was extremely delusional and fell down a lot, until my mom happened to stop by in time to watch me faint ...
Mobile Questions and Answers
 
I did a bunch of meth and now I feel nauseas, how do I get rid of it?
Get to an ER immediately, An overdose of Meth can be fatal.
 
what are the overdose signs of meth? my boyfriend is having extreme temple pain on the right side and the right eye is bothering him. pain in right abdomen.
Hi Thanks for using healthcare magic Meth is a stimulant and it cause palpitation, headache, excessive sweating, dilated pupil, tremor and high blood pressure. Pain in temple and abdominal may be due to meth. In that case, better to consult a physician as soon as possible. Thanks
 
Can you overdose on lofepramine?
Hi, Yes you can and its too dangerous.
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions